# SDR SWAA2023041213307

- Difficulty date: March 7, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 65,630 hours, 38,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT CORROSION AT FLOOR SUPPORT LOWER STRAP RBL 20' BETWEEN STA 794.3-807 AFT CARGO DOOR CUTOUT CORROSION AT FLOOR SUPPORT LOWER STRAP RBL 22 STA 787+16<[01] REMOVED CORROSION FROM AFT CARGO DOOR CUTOUT AT FLOOR SUPPORT LOWER STRAP RBL 20' BETWEEN STA 794.3-807 PER B 737-700 SRM 51-10-02-0G-0.;[02] STEP 1 ENTERED IN ERROR.;[03] (FINAL) REMOVED AND REPLACED AFT CARGO DOOR CUTOUT FLOOR SUPPORT LOWER STRAP AT RBL 20' BETWEEN STA 794.3-807 PER B737-700 SRM 51-40-02-0G-0.;[04] REJECT DUE TO IMPROPER STATION LOCATION.;[05] OPEN FAULT HAS AN ERROR AND IS BEING CORRECTED BY GENERATING NEW FAULT (TTG8Q00K1BKD).;[06] (AMENDING STEP 5) OPEN FAULT HAS AN ERROR ON STA LOCATION VALUES AND IS BEING CORRECTED ON NEW FAULT (TTG8Q00K1BKD).;[07] VERIFIED STEP 6. LOCATION ERROR CORRECTION ON NEW FAULT TTG8Q00K1BKD.
